Crossover morita equivalences for blocks of the covering groups of the symmetric and alternating groups

Kessar, R. & Schaps, M. (2006). Crossover morita equivalences for blocks of the covering groups of the symmetric and alternating groups. Journal of Group Theory, 9(6), pp. 715-730. doi: 10.1515/JGT.2006.046

[img]
Preview
PDF
Download (314kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1904

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics